# SDR DHL2001804536

- Difficulty date: August 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE INTERIOR LONGERON 17 RT CRACKED 3.5 INCH AT STA 1766.  REMOVED AND REPLACED LONGERON PER SRM 51-1-20D PG 9 AND SRM 51-1-21 PG 1.
